# SDR SWIA202265545

- Difficulty date: April 30, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 40,703 hours, 36,891 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: Odor
- Stage of operation: UK
- How discovered: O
- Nature of condition: O, K
- Precautionary procedure: K

## Discrepancy

STRONG SMELL OF FUEL WHEN PACKS ARE ON WITH BOTH APU AND ENGINE BLEEDS. BOTH IN AIR AND ON GROUND.   (FLIGHT 4267 - FILED CLOSED)   PLEASE REFERENCE AML 898096  REMOVED AND REPLACED APU FUEL LINE REFERENCING AMM 49-31-01. OPS CHECK OF FUEL SYSTEM AND AIR CONDITIONING SYSTEM GOOD. NO LEAKS DETECTED.
